# SDR 2024F00163

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: General aviation
- Aircraft: N165JF
- Make and model: Gulstm GIV
- Aircraft serial: 1251
- Aircraft time: 12,044 hours, 6,109 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1159H4020085
- Condition: Chafed
- Location: Hyd System
- Part time: 12,044 hours, 6,109 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED:  10 MINUTES BEFORE DESCENT "L REV UNLOCK" MSG WITH WEIRD PUMP WINDING NOISE.  "HYD COMB FAIL" MSG ALSO 10 MINUTES LATER LOST ALSO AUX SYS.  PRESSURE AND QTY LOST - LANDED FLAPS - NO ANTI-SKID - EMERG BRAKE.
